# SDR USAA030249

- Difficulty date: October 30, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT/SEAT TRACK CORRODED .750 BY .750 BY .056 DEEP, FRAME 20 RBL 28 CABIN FLOOR SUPPORT.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  CORROSION LEVEL 2, TASK NR JA-220-53500-07.  (M)
